# SDR ASAA2014041607481

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 20,531 hours, 6,174 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT IS ON THE LIGHT GOES OUT WHEN MASTER CAUTION IS PUSHED. ACFT GROUNDED.  ONE PREVIOUS FLT FAULT OF "THIS PACK TCV" ON NR 1 ZONE TEMP CONTROLLER. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF MM 21-61-00-700-806-002 W/ NO DEFECTS NOTED.  FAULT RESET.  RAN VERIFY TEST 3 TIMES W/ NO FURTHER FAULTS.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
